# SDR EIAA970059

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912492501
- Condition: Corroded
- Location: Rt Service Door
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FOUND CORROSION AT FWD LOWER CORNER INSIDE JAMB OF SERVICE DOOR AT FRAME 160, RBL 60.  CUT OUT DAMAGED SECTION OF CUSP STATION 164-184 PER SRM 53-05 FIG 55.  REMOVED SUBSTRUCTURE FORWARD/AFT ENTRY FRAMES TO ACCESS CUSP.  SPLICED CUSP ANGLE PER SRM 53-05 FIG 55 FWD AND AFT SUBSTRUCTURE REINSTALLED PER SRM 51-30-2.  (M)
